To add to this, I have a second cousin who got the depo shot and she lost ALL her body hair.. I dont know if it was an allergic reaction for her that has nothing to do with anyone else.. But its made me scared S******* to get the shot! lol
i had no problems on the depo shot, but i was only on it for two years. my doctor recomended me to be on it for two years, off for one, on for two ect.
I didnt have any issues with the shot either, but then again my doc always gave me a 3 month supply of extra calcium pills.
I had tons of issues w/the shot. Basically not only did I put on 50lbs, but I got hot flashes and my body acted preggers. I had horrible migraines (i've always had them but they were worse on Depo) and it just screwed my body up for a while.
My best friend had it even worse. She put on 50-60lbs and bled for several months straight!
martika~i was one of those people that bleed for months straight after being on depo.
i gained almost 30 lbs and had the worst headaches. when my cycle did come back, it felt worse than when i had my m/c. i thought i was going to die.